MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM; PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM; PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Model Number 74027232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to pain.This issue was caused by synovitis.The insert was removed.Surgeon reported that the device was not defective.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM
Common Device Name
PROSTH, KNEE, PATELLOFEM, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10003043
Report Number1020279-2020-01391
Device Sequence Number16667370
Product Code JWH
UDI-Device Identifier00885556179062
UDI-Public00885556179062
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74027232
Device Catalogue Number74027232
Device Lot Number19BM02256
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;